# SDR TSAA0251178

- Difficulty date: August 16, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- Engine: Pwa JT8D17
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6978188
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BS 500 AT STRINGER 26R.  CUT AND REMOVED DAMAGED PORTION OF FORMED SECTION.  FABRICATED REPAIR ANGLES AND DOUBLER IAW SRM.  REPAIR COMPLETED IAW SRM.  AIRCRAFT RETURNED TO SERVICE.
